Ghent University Academic Bibliography

Advanced

Multivariate Bertino copulas

José De Jesús Arias Garcia UGent, Hans De Meyer UGent and Bernard De Baets UGent (2016) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 434(2). p.1346-1364
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Bertino copula, Copula, Diagonal function, Diagonal section, Lipschitz continuity, n-Copula, QUASI-COPULAS
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
434
issue
2
pages
1346 - 1364
Web of Science type
Article
Web of Science id
000374070800022
JCR category
MATHEMATICS
JCR impact factor
1.064 (2016)
JCR rank
53/310 (2016)
JCR quartile
1 (2016)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2015.09.059
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
7243950
handle
http://hdl.handle.net/1854/LU-7243950
date created
2016-06-06 10:39:44
date last changed
2016-12-19 15:47:14
@article{7243950,
  author       = {Arias Garcia, Jos{\'e} De Jes{\'u}s and De Meyer, Hans and De Baets, Bernard},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Bertino copula,Copula,Diagonal function,Diagonal section,Lipschitz continuity,n-Copula,QUASI-COPULAS},
  language     = {eng},
  number       = {2},
  pages        = {1346--1364},
  title        = {Multivariate Bertino copulas},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2015.09.059},
  volume       = {434},
  year         = {2016},
}

Chicago
Arias Garcia, José De Jesús, Hans De Meyer, and Bernard De Baets. 2016. “Multivariate Bertino Copulas.” Journal of Mathematical Analysis and Applications 434 (2): 1346–1364.
APA
Arias Garcia, J. D. J., De Meyer, H., & De Baets, B. (2016). Multivariate Bertino copulas. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 434(2), 1346–1364.
Vancouver
1.
Arias Garcia JDJ, De Meyer H, De Baets B. Multivariate Bertino copulas. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2016;434(2):1346–64.
MLA
Arias Garcia, José De Jesús, Hans De Meyer, and Bernard De Baets. “Multivariate Bertino Copulas.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 434.2 (2016): 1346–1364. Print.